# SDR MASA200400410

- Difficulty date: July 17, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 18,756 hours, 13,896 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Warning System
- Condition: Activated
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE AILERON TRIM AND TAKEOFF CONFIG MESSAGE.  MX RESET THE SYSTEM AND OPS CHECK GOOD.
